# SDR FDEA201103251177

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP08462
- Condition: Corroded
- Location: Bs 420-457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT NR 1 DOOR STA 420 TO 457, X = -85 SEAT TRACK FOUND CORRODED.  R & R IAW SRM 51-31-01, REV 46.   REPAIR CLASSIFIED AS MAJOR GMM 6-2-100, REV 112.
